Alert archive / California / Hazardous Seas Warnings in 2012
Hazardous Seas Warning 14, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at May 6, 2012, 6:06 PM PDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 6, 2012, 6:06 PM PDT (01:06 UTC)
- Expired
- May 7, 2012, 8:41 AM PDT
- In force
- 15 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
608 WHUS76 KEKA 070106 AAA MWWEKA URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 606 PM PDT SUN MAY 6 2012 PZZ470-070600- /O.NEW.KEKA.SE.W.0014.120507T0106Z-120508T0400Z/ /O.CON.KEKA.SC.Y.0036.000000T0000Z-120510T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 606 PM PDT SUN MAY 6 2012 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 PM PDT MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY. * WINDS...N 20 TO 30 KT WITH GUSTS TO 35 KT OFF OF POINT SAINT GEORGE. WINDS DIMINISHING TO 15 TO 25 KT ON MONDAY. * SEAS...STEEP SHORT PERIOD SEAS OF 10 TO 12 FT WITH A DOMINANT PERIOD OF 9 SECONDS...SUBSIDING TO 8 TO 11 FT ON MON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-070600- /O.NEW.KEKA.SE.W.0014.120507T0106Z-120507T2200Z/ /O.CON.KEKA.SC.Y.0036.000000T0000Z-120510T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 606 PM PDT SUN MAY 6 2012 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PDT MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY. * WINDS...N 20 TO 25 KT WITH GUSTS TO 35 KT OFF OF CAPE MENDOCINO. WINDS BECOMING TO 15 TO 25 KT WITH GUSTS TO 30 KT ON MONDAY. * SEAS...STEEP SHORT PERIOD SEAS OF 9 TO 12 FT WITH A DOMINANT PERIOD OF 9 SECONDS INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-070600- /O.EXB.KEKA.SC.Y.0036.000000T0000Z-120507T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 606 PM PDT SUN MAY 6 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT MONDAY. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT NEAR POINT SAINT GEORGE. WINDS BECOMING 10 TO 20 KT ON MONDAY. * SEAS...STEEP SHORT PERIOD SEAS OF 8 TO 10 FT WITH A DOMINANT PERIOD OF 8 SECONDS. SEAS SUBSIDING TO 6 TO 8 FT ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-070600- /O.EXT.KEKA.SC.Y.0036.000000T0000Z-120507T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 606 PM PDT SUN MAY 6 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT MONDAY. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT NEAR CAPE MENDOCINO. WINDS BECOMING 10 TO 20 KT ON MONDAY. * SEAS...STEEP SHORT PERIOD SEAS OF 8 TO 10 FT WITH A DOMINANT PERIOD OF 8 SECONDS. SEAS SUBSIDING TO 6 TO 8 FT ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
3 follow-up statements
487 WHUS76 KEKA 070401 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 901 PM PDT SUN MAY 6 2012 PZZ470-071215- /O.CON.KEKA.SE.W.0014.000000T0000Z-120508T0400Z/ /O.CON.KEKA.SC.Y.0036.000000T0000Z-120510T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 901 PM PDT SUN MAY 6 2012 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY. * WINDS...N 20 TO 30 KT WITH GUSTS TO 35 KT OFF OF POINT SAINT GEORGE. WINDS DIMINISHING TO 15 TO 25 KT ON MONDAY. * SEAS...STEEP SHORT PERIOD SEAS OF 10 TO 12 FT WITH A DOMINANT PERIOD OF 9 SECONDS...SUBSIDING TO 8 TO 11 FT ON MON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-071215- /O.CON.KEKA.SE.W.0014.000000T0000Z-120507T2200Z/ /O.CON.KEKA.SC.Y.0036.000000T0000Z-120510T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 901 PM PDT SUN MAY 6 2012 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY. * WINDS...N 20 TO 25 KT WITH GUSTS TO 35 KT OFF OF CAPE MENDOCINO. WINDS BECOMING TO 15 TO 25 KT WITH GUSTS TO 30 KT ON MONDAY. * SEAS...STEEP SHORT PERIOD SEAS OF 9 TO 11 FT WITH A DOMINANT PERIOD OF 9 SECONDS INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-455-071215- /O.CON.KEKA.SC.Y.0036.000000T0000Z-120507T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 901 PM PDT SUN MAY 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT NEAR POINT SAINT GEORGE. WINDS BECOMING 10 TO 20 KT ON MONDAY. * SEAS...STEEP SHORT PERIOD SEAS OF 8 TO 10 FT WITH A DOMINANT PERIOD OF 8 SECONDS. SEAS SUBSIDING TO 6 TO 8 FT ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
914 WHUS76 KEKA 070943 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 243 AM PDT MON MAY 7 2012 PZZ450-071045- /O.CAN.KEKA.SC.Y.0036.000000T0000Z-120507T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 243 AM PDT MON MAY 7 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ470-475-071745- /O.EXT.KEKA.SE.W.0014.000000T0000Z-120509T0000Z/ /O.EXT.KEKA.SC.Y.0036.000000T0000Z-120509T0000Z/ /O.NEW.KEKA.GL.A.0016.120509T0000Z-120511T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 243 AM PDT MON MAY 7 2012 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 PM PDT TUESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH FRIDAY MORNING. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 5 PM PDT TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT TUESDAY. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT WINDS INCREASING TUESDAY AFTERNOON. * SEAS...STEEP SHORT PERIOD SEAS OF 9 TO 11 FT WITH A DOMINANT PERIOD OF 9 SECONDS SEAS INCREASING TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-071745- /O.CON.KEKA.SC.Y.0036.000000T0000Z-120507T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 243 AM PDT MON MAY 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT NEAR POINT SAINT GEORGE. WINDS DIMINISHING TO 10 TO 20 KT THIS AFTERNOON. * SEAS...STEEP SHORT PERIOD SEAS OF 6 TO 8 FT WITH A DOMINANT PERIOD OF 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
282 WHUS76 KEKA 071541 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 841 AM PDT MON MAY 7 2012 PZZ470-475-072345- /O.CAN.KEKA.SE.W.0014.000000T0000Z-120509T0000Z/ /O.CON.KEKA.SC.Y.0036.000000T0000Z-120509T0000Z/ /O.CON.KEKA.GL.A.0016.120509T0000Z-120511T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 841 AM PDT MON MAY 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH FRIDAY MORNING... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH FRIDAY MORNING. * NORTHERLY WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH TONIGHT AND THEN INCREASE TO 20 TO 30 KT WITH GUSTS TO 35 KT TUESDAY AFTERNOON. * STEEP SHORT PERIOD SEAS OF 6 TO 9 FT TODAY WILL BUILD TO 9 TO 12 FT TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-072200- /O.CON.KEKA.SC.Y.0036.000000T0000Z-120507T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 841 AM PDT MON MAY 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * STEEP SHORT PERIOD SEAS OF 5 TO 7 FT WILL CONTINUE TODAY AND THEN INCREASE TO 8 TO 10 FT TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at May 6, 3:15 PM PDT, 2 hours 51 minutes earlier.
Area forecast discussion, May 6, 3:15 PM PDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 315 PM PDT SUN MAY 6 2012 .SYNOPSIS...OFFSHORE FLOW IS EXPECTED TO HOLD THROUGH MONDAY AND PRODUCE MOSTLY CLEAR SKIES. COASTAL LOW CLOUDS AND FOG ARE EXPECTED TUESDAY THROUGH WEDNESDAY AS A WEAK TROUGH MOVES INTO THE PACIFIC NORTHWEST. && .DISCUSSION...TEMPERATURES WERE UP +10F ACROSS MOST OF THE INTERIOR THIS AFTERNOON...WHILE COASTAL AREAS WERE ONLY +2 TO +5F WARMER BUT WITH MUCH LESS WIND CHILL. ALSO...24 RH CHANGES WERE DOWN MOST EVERYWHERE EXCEPT ALONG THE COAST NEAR SEA LEVEL WHERE RH'S WERE UP 10-15%. OFFSHORE FLOW SHOULD RESUME TONIGHT AND KEEP STRATUS AND FOG TO A MINIMUM. SUSPECT THERE WILL STILL BE LOCALIZED LOW CLOUD/FOG DEVELOPMENT LATE TONIGHT IN THE EEL DELTA AND AROUND HUMB-BAY. EXPECT SHALLOW STRATUS AND FOR IT TO MIX OUT FAIRLY QUICKLY WITH HEATING ON MONDAY. WITH WARMING ALOFT AND THE TENDENCY FOR BUILDING ONSHORE FLOW...STRATUS/FOG WILL BECOME INCREASINGLY DOMINANT BY MID WEEK. THE PASSAGE OF A WEAK SHORT-WAVE TROUGH INTO THE PAC NW TUE/WED WILL AID IN THE DEVELOP OF A MARINE PUSH AND PERHAPS LIGHT MISTY DRIZZLE ALONG THE COAST. GFS AND ECWMF 500MB FLOW FALL SLIGHTLY OUT OF SYNC ON THU...BUT BOTH MODELS INDICATE DRY WEAX WITH SEASONABLE TEMPS PREVAILING THROUGH NEXT SUNDAY. HARD TO TELL HOW MUCH WARMING IF ANY WE WILL SEE LATER IN THE WEEK AND THE EXTENT OF COASTAL CLOUDS. THUS WILL MAINTAIN NEAR STEADY STATE TEMPS. OFFSHORE FLOW LOOKS TO WIPE OUT THE STRATUS/FOG THU AND FRI...THOUGH THIS IS STILL SKETCHY. && .AVIATION...VFR CONDITIONS EXPECTED TO CONTINUE THRU THE NEXT 24 HRS. MAY BE MORE LOW CIGS NEAR THE COAST AND IN THE EEL RIVER VALLEY LATER TONIGHT. STRONG SUBSIDENCE INVERSION AT LOWER HEIGHT THAN 24 HRS AGO EVIDENT TO THE S ON 12Z KOAK SOUNDING WITH NO LITTLE OR NO LOW-LEVEL INVERSION TO THE N ON THE KMFR SOUNDING. /SEC && .MARINE...HIGH PRESSURE WILL CONTINUE OFFSHORE WITH THERMAL TROF OVER LAND WITH TIGHT PRESSURE GRADIENT AND MODERATE TO STRONG N WINDS CONTINUING THRU THE PERIOD...PARTICULARLY OVER THE OFFSHORE WATERS. NEXT BATCH OF GALES STILL LOOKS LIKE THEY WON'T OCCUR UNTIL TUE NIGHT ALTHO GUSTS WILL FLIRT WITH 35 KTS EARLIER. AS A RESULT... NO GALE WATCHES ARE REQUIRED. HOWEVER...HAVE EXTENDED THE OFFSHORE SMALL CRAFT ADVISORY THRU LATE THU. NEAR SHORE ADVISORY CONTINUES UNTIL LATE TONIGHT WITH A RETURN TO ADVISORY CONDITIONS EXPECTED BY TUE OR WED. POPULATED WIND WAVES IN THE SHORT TERM WITH MAIN SWAN WAVE GROUP AND MANUALLY ADDED A NW BACKGROUND SWELL AT 3 FT WHICH CONTINUES TO MATCH OBS. /SEC && .EKA WATCHES/WARNINGS/ADVISORIES...SMALL CRAFT ADVISORY PZZ470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, May 6, 7:18 AM PDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 718 AM PDT SUN MAY 6 2012 CAZ001>004-076-071430- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 718 AM PDT SUN MAY 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 2:43 AM PDT | Gale Watch | EKA | 24 hr | |
| May 7, 2:10 PM PDT | Small Craft Advisory | EKA | 37 hr | |
| May 7, 2:10 PM PDT | Hazardous Seas Watch | EKA | 37 hr |
Nearby
Hazardous Seas Warnings in California, 2012Every hazardous seas warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.